MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS CI532 COCHLEAR IMPLANT WITH SLIM MODIOLAR ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS CI532 COCHLEAR IMPLANT WITH SLIM MODIOLAR ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CI532
Medical Device Problem Codes Positioning Problem (3009); Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced poor device performance since initial activation, which was attributed to partial electrode insertion and reduced functionality.The device was explanted on (b)(6) 2026, and the patient was reimplanted with another cochlear implant during the same surgical procedure.
 
Additional Manufacturer Narrative
Device analysis report attached.

Brand Name
NUCLEUS CI532 COCHLEAR IMPLANT WITH SLIM MODIOLAR ELECTRODE
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
nur fitrahana mohd yusop
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key25064508
Report Number6000034-2026-01594
Device Sequence Number10132047
Product Code MCM
UDI-Device Identifier09321502032612
UDI-Public(01)09321502032612(11)190703(17)210702
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/02/2021
Device Model NumberCI532
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale